Show simple item record

dc.creatorNarváez Macarro, Luises
dc.creatorRojas León, Antonioes
dc.date.accessioned2016-11-22T08:41:20Z
dc.date.available2016-11-22T08:41:20Z
dc.date.issued2004
dc.identifier.citationNarváez Macarro, L. y Rojas León, A. (2004). Continuous division of linear differential operators and faithful flatness of D∞X over DX. Séminaires et Congrès, 8, 129-148.
dc.identifier.issn1285-2783es
dc.identifier.urihttp://hdl.handle.net/11441/48959
dc.description.abstractIn these notes we prove the faithful flatness of the sheaf of infinite order linear differential operators over the sheaf of finite order linear differential operators on a complex analytic manifold. We give the Mebkhout-Narv´aez’s proof based on the continuity of the division of finite order differential operators with respect to a natural topology. We reproduce the proof of the continuity theorem given by Hauser-Narváez, which is simpler than the original proof.es
dc.description.abstractDans ce cours on démontre la fidèle platitude du faisceau d’opérateurs différentiels linéaires d’ordre infini sur le faisceau d’opérateurs différentiels linéaires d’ordre fini d’une variété analytique complexe lisse. La preuve que nous donnons est celle de Mebkhout-Narváez, qui utilise la continuité de la division d’opérateurs différentiels d’ordre fini par rapport à une topologie naturelle. Nous réproduisons la preuve de Hauser-Narváez du théorème de continuité, qui est plus simple que la preuve originale.es
dc.description.sponsorshipMinisterio de Ciencia y Tecnologíaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSociété Mathématique de Francees
dc.relation.ispartofSéminaires et Congrès, 8, 129-148.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectInfinite order differential operatores
dc.subjectDivision theoremes
dc.titleContinuous division of linear differential operators and faithful flatness of D∞X over DXes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDBFM2001-3207es
dc.relation.publisherversionhttps://www.emis.de/journals/SC/2004/8/pdf/smf_sem-cong_8_129-148.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometría Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent20 p.es
dc.journaltitleSéminaires et Congrèses
dc.publication.volumen8es
dc.publication.initialPage129es
dc.publication.endPage148es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/48959
dc.contributor.funderMinisterio de Ciencia y Tecnología (MCYT). España
dc.contributor.funderEuropean Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)

FilesSizeFormatViewDescription
Continuous division of linear ...313.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional